Join the 'TobraDex' group to help and get support from people like you.
We found 23 questions associated with the 'TobraDex' topic.
I have been using Acuvail drops along with Tobradex drops since my eye surgery 1 week ago and my heart rate is rapid, I feel anxious and can not sleep. Are these possible side effects to the drops?
Posted 29 Jan 2015 • 1 answer
Posted 20 Sep 2013 • 1 answer
Posted 14 Oct 2010 • 1 answer
Posted 17 May 2012 • 1 answer
Posted 2 Feb 2012 • 1 answer
Posted 6 Mar 2012 • 2 answers
I already have a phone call in to the vet but am anxiously seeking more information while waiting for her to call me back.
Posted 16 Nov 2011 • 1 answer
I had some surgery under my eye and have been using Tobradex ointment. I now seem to have a number of small sores just under the affected part, farther down on my cheek. Could I be allergic to ...
Posted 15 Nov 2011 • 2 answers
I used it with the ointment for awhile and my eyes become better. but after i stopped the treatment my eyes started to go back to the same condition.
Posted 1 Mar 2011 • 1 answer
concerned about elevation of intraocular pressure (IOP) and possible glaucoma. What is considered "long term use" for this steroid eyedrop?
Posted 22 Jul 2010 • 1 answer
Posted 15 May 2010 • 1 answer
Posted 6 Nov 2009 • 1 answer
Ask a Question
Related Condition Support Groups
TobraDex Patient Information at Drugs.com
- TobraDex Information for Consumers
- TobraDex Information for Healthcare Professionals (includes dosage details)
- Side Effects of TobraDex (detailed)